Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Child has skin-colored bumps, taking Benadryl and cortisone for itching. What should we do?

My 5yr old son has a rash that started Monday in his,armpit and on his side. They are small skin toned bumps. We have been giving him Benadryl and cortisone cream for the itch but its has spread. It not cover his abdomen, sides, both armpits, behind his arms and behind his knees. He hasn t had a fever, the rash isn t blistered or crusted. What should we do?
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

I would have loved to help you out but without having a look at the lesions it is very difficult for me to guide. I suggest that you show your son to a doctor/skin specialist and follow the advice.

I hope I have answered your query to your satisfaction.

Wishing your son an early recovery.


Answered: Fri, 8 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor